Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why am I experiencing delay in periods after consuming ipill?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Me and my Gf did sex on 20th Nov, 2013 afternoon. She had Ipill next day i.e. 21st Nov. She got her regular period on 1st Dec, 2013. her next period date was 1st XXXXXXX 2014. But she has still not got her periods. We are worried. Please suggest. Is there any chances of pregnancy seeing she took Ipill and got her first period. It's been more than 10 days now and she has not got her second periods. Suggest.
Posted Wed, 29 Jan 2014 in Women's Health
Answered by Dr. Mahesh Koregol 25 minutes later
Brief Answer: Delayed Periods Detailed Answer: Hi, Welcome to healthcare magic. I read your query and understand your concerns. Following is my reply : 1) The i pill has worked well and she was not pregnant when you had sex on Nov 20th because you had periods promptly on December 1. 2) If you didnt have sex in month of december, she may not be pregnant and its just a delayed periods that occurs in some women. 3) If you are still worried please get a urine pregnancy test done at home which will put your mind at ease and you can stop worrying. Let me know if you have any more queries. I will be happy to answer. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor